# SDR F3LA200800275

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 11,882 hours, 5,850 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110010105
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, J

## Discrepancy

REFERENCE LOG PAGES 369125 AND 369126. DURING FLIGHT THE FA REPORTED A STRONG ODOR AND HEAT. MAINT RAN APU AND ENGINE (1) AND (2) AT IDLE WITH BOTH PACKS ON.  MAINT VISUALLY INSPECTED CARGO PITS, FWD AVIONICS COMPARTMENTS AND FUSELAGE, AFT OF PRESSURE BULKHEAD NO UNUSUAL ODERS NOTED. MAINT INSPECTED CABIN AND FOUND AND UNUSUAL ODOR COMING FROM AFT COFFEE MAKERS WHILE BREWING. PLACED NR (2) AFT COFFEE MAKER ON NEF 25-99-30AD. AIRCRAFT WAS RETURNED TO SERVICE.
